The direct Lyapunov method in estimates for the fractal dimension of attractors
Differencialʹnye uravneniâ, Tome 33 (1997) no. 1, pp. 68-74
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1997_33_1_a9,
author = {G. A. Leonov and S. A. Lyashko},
title = {The direct {Lyapunov} method in estimates for the fractal dimension of attractors},
journal = {Differencialʹnye uravneni\^a},
pages = {68--74},
year = {1997},
volume = {33},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1997_33_1_a9/}
}
G. A. Leonov; S. A. Lyashko. The direct Lyapunov method in estimates for the fractal dimension of attractors. Differencialʹnye uravneniâ, Tome 33 (1997) no. 1, pp. 68-74. http://geodesic.mathdoc.fr/item/DE_1997_33_1_a9/